# SDR ASAA2023102445845

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N985AK
- Make and model: Boeing 737-9
- Aircraft serial: 67423
- Aircraft time: 630 hours, 177 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMT ENG 2 EEC C2 SHOWS. GROUNDED - YES. REF B737-9 IFIM G73-10-00-810-804 NO CORRELATED FAULTS FOUND IN PRESENT LEGS EXISTING OR FAULT HISTORY PERFORMED ENGINE IDLE SYSTEM TEST ON ENG. 2 NO LATCHED SMT MESSAGES DETERMINED TO BE INTERMITTENT.
